Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Melioidosis in an alpaca (Lama pacos)

Janmaat, A., Choy, J. L. and Currie, Bart J. (2004). Melioidosis in an alpaca (Lama pacos). Australian Veterinary Journal,82(10):622-623.

Document type: Journal Article
Citation counts:
Google Scholar Search Google Scholar

Title Melioidosis in an alpaca (Lama pacos)
Author Janmaat, A.
Choy, J. L.
Currie, Bart J.
Journal Name Australian Veterinary Journal
Publication Date 2004
Volume Number 82
Issue Number 10
ISSN 0005-0423   (check CDU catalogue open catalogue search in new window)
Start Page 622
End Page 623
Place of Publication Australia
Publisher The Journal of the Australian Veterinary Association Ltd.
HERDC Category C2 - Journal Article - Other contributions to refereed journal (internal)
Keywords burkholderia-pseudomallei
mycotic-aneurysm
DOI http://dx.doi.org/10.1111/j.1751-0813.2004.tb12607.x   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
 
Versions
Version Filter Type
Access Statistics: 47 Abstract Views  -  Detailed Statistics
Created: Mon, 29 Sep 2008, 11:23:11 CST by Administrator